DSpace About DSpace Software
 

eNUFTIR >
Статті >
Статті >

Please use this identifier to cite or link to this item: http://dspace.nuft.edu.ua/jspui/handle/123456789/3233

Название: Generalized separation of variables and exact solutions of nonlinear equations
Другие названия: Узагальнене відокремлення змінних і точні розвязки нелінійних рівнянь
Авторы: Yuryk, Ivan
Юрик, Іван Іванович
Ключевые слова: separation of variables
exact solutions
nonlinear hyperbolic-type equations
відокремлення змінних
точні розвязки
нелінійні рівняння гіперболічного тип
разделение переменных
точные решения
нелинейные ураинения гиперболического типа
кафедра вищої математики імені проф. Можара В. І.
Issue Date: 2010
Библиографическое описание: Yuryk, I. Generalized separation of variables and exact solutions of nonlinear equations / I. Yuryk // Ukrainian Mathematical Journal. - 2011. - Vol. 62, № 12. - P. 1852-1865.
Краткий осмотр (реферат): We cosider the generalized procedure of separation of variables of the nonlinear hyperbolic-type equations. We construct a wide class of exact solutions of these equations.
Розглядається узагальнена процедура відокремлення змінних нелінійних рівнянь гіперболічного типу. Побудований широкий клас точних розв’язків цих рівнянь.
Рассматривается обобщенная процедура разделения переменных нелинейных уравнений гиперболического типа. Построен широкий класс точных решений этих уравнений.
URI: http://dspace.nuft.edu.ua/jspui/handle/123456789/3233
Appears in Collections:Статті

Files in This Item:

File Description SizeFormat
6602.pdf6,63 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback